# SDR DALA1153979885

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 2,960 hours, 68,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE CATWALK EMERGENCY LIGHTS IN TAIL CONE  INOPERATIVE.  MAINTENANCE FOUND AFT LEFT POWER SUPPLY BAD AND REPLACED IT.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
